Dermatitis medicamentosa- a rare case of adverse drug reaction due to sitagliptin

Author: 
Pradeep selvaraj., Preethi S and Selvaraj I

Skin being the largest organ of the body accounts for two-three percent of all adverse drug reactions. Acute cutaneous drug induced reactions are caused by ingestion, inhalation or insertion of a drug and also due to allergic sensitization reactions to drugs applied to the cutaneous surface. We hereby report a case of sitagliptin (oral hypoglycemic drug) induced cutaneous adverse drug reaction in a 61 year old female who developed generalized hyper pigmentation worsening on exposed areas within two months of initiation of sitagliptin. The lesions started resolving on cessation of the drug. Dermatitis medicamentosa due to sitagliptin is very rare and first of such case is being reported in India at the time of diagnosis.

Download PDF: 
DOI: 
DOI: http://dx.doi.org/10.24327/ijcar.2017.3718.0353